• entries
  • comments
  • views

Accutane Day Eight


Today I started to feel some dryness on my lips. My initial breakout is still lingering with a lot of painful, big red pimples and many of them are peeling. eek.

I've been religiously using aquaphor on my lips and moisturizer whenever possible. Debating starting a vitamin regime because I'm a pretty big drinker and this is probably hell on the liver.

Overall no big changes, I guess it is a day after all. I understand that skin may tear (hence painful bowel movements) but I'm confused how that could happen before my face is very dry at all.

Does anyone have insight into this?

  Report Entry


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now